Local energy decay of solutions to the wave equation for nontrapping metrics

Georgi Vodev Département de Mathématiques UMR 6629 du CNRS, Université de Nantes

TBD mathscidoc:1701.333041

Arkiv for Matematik, 42, (2), 379-397, 2003.3
We prove uniform local energy decay estimates of solutions to the wave equation on unbounded Riemannian manifolds with nontrapping metrics. These estimates are derived from the properties of the resolvent at high frequency. Applications to a class of asymptotically Euclidean manifolds as well as to perturbations by non-negative long-range potentials are given.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:12 uploaded by arkivadmin ] [ 716 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{georgi2003local,
  title={Local energy decay of solutions to the wave equation for nontrapping metrics},
  author={Georgi Vodev},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203612194325850},
  booktitle={Arkiv for Matematik},
  volume={42},
  number={2},
  pages={379-397},
  year={2003},
}
Georgi Vodev. Local energy decay of solutions to the wave equation for nontrapping metrics. 2003. Vol. 42. In Arkiv for Matematik. pp.379-397. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203612194325850.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved